On oscillation of differential and difference equations with non-monotone delays


Braverman E., KARPUZ B.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.7, pp.3880-3887, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 7
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.09.035
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3880-3887
  • Keywords: Oscillation, Nonoscillation, Delay differential equations, Delay difference equations, Sufficient oscillation conditions, Maximal argument
  • Dokuz Eylül University Affiliated: No

Abstract

For the delay differential equation